# SDR CALA2025092909345

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,537 hours, 14,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL AT 2L SMELL MIGRATED AROUND FORWARD CABIN.   PACKS OPERATED USING APU AND BOTH ENGINES AS BLEED SOURCE, REF AMM 71-00-00-790-807-N01.  NO VIBRATION OR ODOR NOTED.
